Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On distributions of certain Wiener functionals


Author: M. Kac
Journal: Trans. Amer. Math. Soc. 65 (1949), 1-13
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0027960-X
MathSciNet review: 0027960
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös and M. Kac, On certain limit theorems of the theory of probability, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 292-302. MR 0015705 (7:459b)
  • [2] M. Kac, On the average of a certain Wiener functional and a related limit theorem in calculus of probability, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 401-414. MR 0016570 (8:37b)
  • [3] P. Erdös and M. Kac, On the number of positive sums of independent random variables, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 1011-1020. MR 0023011 (9:292g)
  • [4] R. Fortet, Quelques travaux recent sur le mouvement Brownien, to appear in Annales de l'Institut Henri Poincaré. MR 0035411 (11:731e)
  • [5] R. Courant, K. Friedrichs and H. Lewy, Über die partiellen Differenzengleichungen der mathematischen Physik, Math. Ann. vol. 100 (1928) pp. 32-74. MR 1512478
  • [6] R. H. Cameron and W. T. Martin, The Wiener measure of Hilbert neighborhoods in the space of real continuous functions, Journal of Mathematics and Physics vol. 23 (1944) pp. 195-209. MR 0011174 (6:132a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0027960-X
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society